Volume 7   Number 3   July  1997

Semi-parametric estimates under biased sampling ----------- Sun,J. and Woodroofe, M.  545
Existence and stability of weak solutions to stochastic differential equations with
   non-smooth coefficients --------------------------- Stramer,O. and Tweedie, R. L.  577
An invariant selection rule for multi-treatment trial with linear prior preference
   ------------------------------------------------------Chen,T. T. and Zhang, C.-H   595
Estimating ratios of normalizing constants for densities with different dimensions
   -------------------------------------------------------Chen,M.-H. and Shao, Q.-M.  607
Two-way ANOVA with unequal cell frequencies and unequal variances------------------
   ----------------------------------------------Ananda, M. M. A. and Weerahandi, S.  631
Robust analysis of one-way repeated measures designs with multiple replications per
   cell -------------------------------------------------Rashid,M. M. and Bagchi, A.  647
An efficient class of weighted trimmed means for linear regression models----------
   ----------------------------------------------------------------------Chen, L.-A.  669
Analysis of panel data with change-points------------------------------------------
   ------------------------Joseph, L., Wolfson, D. B., Berger, R. D. and Lyle, R. M.  687
Statistical analysis of removal experiments with the use of auxillary variables----
   -------------------------------------------------Huggins, R. M. and Yip, P. S. F.  705
Non-linear integral equations to approximate bivariate densities with given
   marginals and dependence function ---------------Molenberghs, G. and Lesaffre, E.  713
Computing optimal designs by bundle trust methods -----------------------Wilhelm, A.  739
Empirical Bayes estimation of the truncation parameter with linex loss-----------
   ----------------------------------------------------Huang, S.-Y. and Liang, T.-C.  755
Log-concavity and inequalities for Chi-square,Fand Beta distributions with
   applications in multiple comparisons -------------------Finner, H. and Roters, M.  771
The mean and standard deviation of the run length distribution of X charts when
   control limits are estimated --------------------------------------------Chen, G.  789
A note on minimal orthogonal plans -----------------------------------------Dong, F.  799
The Mann Whitney Wilcoxon distribution using linked lists------------------------
   ---------------------------------------------------Cheung, Y. K. and Klotz, J. H.  805

1997 Statistica Sinica ISSN 1017-0405